×

Representation of a solution of the Cauchy problem for an oscillating system with pure delay. (English. Russian original) Zbl 1276.34055

Nonlinear Oscil., N.Y. 11, No. 2, 276-285 (2008); translation from Nelinijni Kolyvannya 11, No. 2, 261-270 (2008).
Summary: We obtain a representation of a solution of the Cauchy problem for a linear inhomogeneous differential equation with constant coefficients and pure delay. We use special matrix functions called a delayed matrix sine and a delayed matrix cosine. They have the form of matrix polynomials of degree dependent on the value of the delay.

MSC:

34K06 Linear functional-differential equations

Keywords:

Cauchy problem
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] S. Timoshenko, D. H. Young, and W. Weaver, Vibration Problems in Engineering, Wiley, New York (1974).
[2] B. V. Bulgakov, Oscillations [in Russian], Gostekhteorizdat, Moscow (1954).
[3] I. V. Babakov, Theory of Oscillations [in Russian], Nauka, Moscow (1968).
[4] V. O. Kononenko, Nonlinear Oscillations of Mechanical Systems. Selected Works [in Russian], Naukova Dumka, Kiev (1980). · Zbl 0438.70026
[5] J. Hale, Theory of Functional Differential Equations, Springer, New York (1977). · Zbl 0352.34001
[6] Yu. A. Mitropol’skii and D. I. Martynyuk, Lectures on the Theory of Oscillations of Systems with Delay [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1969).
[7] Yu. A. Mitropol’skii and D. I. Martynyuk, Periodic and Quasiperiodic Oscillations of Systems with Delay [in Russian], Vyshcha Shkola, Kiev (1979).
[8] A. A. Boichuk, V. F. Zhuravlev, and A. M. Samoilenko, Generalized Inverse Operators and Noetherian Boundary-Value Problems [in Russian], Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev (1995). · Zbl 0894.34001
[9] A. A. Boichuk and A. M. Samoilenko, Generalized Inverse Operators and Fredholm Boundary-Value Problems, VSP, Utrecht (2004). · Zbl 1083.47003
[10] F. R. Gantmakher, Theory of Matrices [in Russian], Nauka, Moscow (1966). · Zbl 0050.24804
[11] I. V. Kovarzh and D. Ya. Khusainov, ”One-dimensional wave equation with delay,” Zh. Obchysl. Prykl. Mat., No. 2, 99 (2004). · Zbl 1092.80501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.